FROILAN  M. DOPICO (also F.C. Martínez)
FROILAN M. DOPICO (also F.C. Martínez)
Catedrático de Matemática Aplicada, Universidad Carlos III de Madrid
Dirección de correo verificada de math.uc3m.es - Página principal
TítuloCitado porAño
Phase transitions in two-dimensional traffic flow models
JA Cuesta, FC Martínez, JM Molera, A Sánchez
Physical Review E 48, R4175-R4178., 1993
2181993
Dynamics of electric field domains and oscillations of the photocurrent in a simple superlattice model
LL Bonilla, J Galán, JA Cuesta, FC Martínez, JM Molera
Physical Review B 50, 8644-8657, 1994
1701994
Fiedler companion linearizations and the recovery of minimal indices
F De Terán, FM Dopico, DS Mackey
SIAM Journal on Matrix Analysis and Applications 31 (4), 2181-2204, 2010
962010
Linearizations of singular matrix polynomials and the recovery of minimal indices
F De Teran, FM Dopico, DS Mackey
Electronic Journal of Linear Algebra 18 (1), 32, 2009
742009
Spectral equivalence of matrix polynomials and the index sum theorem
F De Terán, FM Dopico, DS Mackey
Linear Algebra and its Applications 459, 264-333, 2014
732014
Theoretical approach to two-dimensional traffic flow models
JM Molera, FC Martínez, JA Cuesta, R Brito
Physical Review E 51, 175-187, 1995
711995
The solution of the equation XA+ AXT= 0 and its application to the theory of orbits
F De Terán, FM Dopico
Linear Algebra and its Applications 434 (1), 44-67, 2011
572011
Domain wall kinetics and tunneling-induced instabilities in superlattices
SH Kwok, TB Norris, LL Bonilla, J Galán, JA Cuesta, FC Martínez, ...
Physical Review B 51, 10171-10174, 1995
561995
Fiedler companion linearizations for rectangular matrix polynomials
F De Terán, FM Dopico, DS Mackey
Linear Algebra and its Applications 437 (3), 957-991, 2012
542012
Low rank perturbation of Jordan structure
J Moro, FM Dopico
SIAM journal on matrix analysis and applications 25 (2), 495-506, 2003
482003
Block Kronecker linearizations of matrix polynomials and their backward errors
FM Dopico, PW Lawrence, J Pérez, P Van Dooren
Numerische Mathematik 140 (2), 373-426, 2018
472018
Recovery of eigenvectors and minimal bases of matrix polynomials from generalized Fiedler linearizations
MI Bueno, F de Terán, FM Dopico
SIAM Journal on Matrix Analysis and Applications 32 (2), 463-483, 2011
412011
Palindromic companion forms for matrix polynomials of odd degree
F De Terán, FM Dopico, DS Mackey
Journal of Computational and Applied Mathematics 236 (6), 1464-1480, 2011
402011
Consistency and efficient solution of the Sylvester equation for⋆-congruence
F De Terán, FM Dopico
Electron. J. Linear Algebra 22, 849-863, 2011
372011
An orthogonal high relative accuracy algorithm for the symmetric eigenproblem
FM Dopico, JM Molera, J Moro
SIAM Journal on Matrix Analysis and Applications 25 (2), 301-351, 2003
372003
Random versus deterministic two-dimensional traffic flow models
FC Martínez, JA Cuesta, JM Molera, R Brito
Physical Review E 51, R835-R838, 1995
371995
Low rank perturbation of Kronecker structures without full rank
F De Teran, FM Dopico
SIAM Journal on Matrix Analysis and Applications 29 (2), 496-529, 2007
342007
Complementary bases in symplectic matrices and a proof that their determinant is one
FM Dopico, CR Johnson
Linear Algebra and Its Applications 419 (2-3), 772-778, 2006
342006
Matrix polynomials with completely prescribed eigenstructure
F De Terán, FM Dopico, P Van Dooren
SIAM Journal on Matrix Analysis and Applications 36 (1), 302-328, 2015
332015
Low rank perturbation of Weierstrass structure
F De Teran, FM Dopico, J Moro
SIAM Journal on Matrix Analysis and Applications 30 (2), 538-547, 2008
312008
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20